# SDR FDEA202208252058

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bracket
- Part number: 313N305220
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON AFT FAIRING, FWD HYD LINE CLAMP ATTACH BRACKET IS CRACKED ON INBD SIDE   JUST AFT OF PYLON AFT BULKHEAD AT APPROX STA 203 LH REMOVED & REPLACED SHEAR BEAM & SPACER IAW BAC DWG 313N3052 SHEET 1 REVISION B &   B757 SRM 51-40-02-0G
